# SDR DXTA2013073105461

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 4,209 hours, 3,268 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429852
- Part serial: 833A
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 4,209 hours, 3,268 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EXITING THE RUNWAY, THE ANTI-SKID LIGHT CAME ON AND ALL NORMAL BRAKING ABILITY WAS LOST.  STOPPED ACFT ON THE TAXIWAY WITH THE EMERGENCY BRAKING SYSTEM.   PERFORMED ANTI-SKID OPS CHECK & FOUND RT TRANSDUCER FAULT BIT ON THE CONTROL FAULT BIT INDICATOR, AND INTERMITTENT CONTROL UNIT FAULT BIT INDICATOR.  R & R ANTI-SKID CONTROL UNIT. OPS CHECK GOOD.
